# SDR ASAA2021101236318

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 26,318 hours, 8,367 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CARGO FIRE TEST DETECTOR FAULT LIGHT ILLUMINATED AND FWD CARGO, FIRE LIGHT DOES NOT LIGHT UP. GROUNDED - YES. REPLACED THE FWD CARGO SMOKE DETECTOR B1, OPS NORMAL. REF B737-900 AMM TASK 26-16-01-400-801.
